Microlite pill, feeling awful

For any type of physical problem.
Forum rules
NEW USERS HAVE TO WAIT FOR THEIR FIRST POSTS TO BE APPROVED BY AN ADMINISTRATOR. Rules | Essential Information | FAQ | Support | Twitter

Microlite pill, feeling awful

Postby Josie » Tue Aug 04, 2009 7:58 pm

First of all I just wanted to say thanks to everyone who helped me with the last problem I posted on this site; everyone here is so friendly and helpful and I for one really appreciate it and hope to be of help whenever I can be. Ok here goes: I took a (nervous!) 3-month break from being on any contraceptive pill, and two weeks ago or so I started back on a pill as I could not take the worry any more about getting pregnant again (we are super fertile!) so I started on Microlite (my doctor said it's a lighter pill; I was on Marviol aka Marvelon before). I had been ill but had been to homoeopath who had fixed me up (they're great!) but now I am feeling AWFUL again, and no idea why. I feel exhausted, run-down, and am getting headaches. No energy. Ok I have toddler-twins and that is tiring (no joke!!) but usually -- when on top form -- I am full of energy and do lots of exercise, eat healthily, sleep well. Now since a couple of days ago I have been feeling awful and so tired, headachey and run-down, a bit sick. Do you think it could be related to the new pill I am taking? Even though it's a low-dose pill? Or am I just fishing for a reason that I am feeling run-down? I also have thrush at the moment, which I am taking acidophilus for. Any ideas?
Josie
One of the Crowd
One of the Crowd
 
Posts: 76
Joined: Fri Dec 08, 2006 5:28 pm
Location: Far Away

Re: Microlite pill, feeling awful

Postby dipsydoodlenoodle » Wed Aug 05, 2009 9:12 am

You could be feeling run down generally OR it could be to do with your pill. Give the doctors a call and see what they have to say.
A hug is a great gift, one size fits all.
User avatar
dipsydoodlenoodle
Long Term Lodger
Long Term Lodger
 
Posts: 3928
Joined: Fri Feb 08, 2008 4:24 pm
Location: England
Gender: Female


Return to Physical

Who is online

Users browsing this forum: Google [Bot] and 1 guest